# SDR SWIA201439364

- Difficulty date: September 14, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY LOWER ENTRY FLOOR SUPPORT DAMAGED.  FOUND  OUT OF LIMITS.   R & R  FLOOR SUPPORT IAW REO AND SRM 51-61-23, PAGES 2-16.
